This list contains all contributions from current and former IRTG students/postdocs during their membership (including associated students with other funding).


I. Refereed publications



Ia. Scientific journals


Andres, S., von Renesse, M.K., Uniqueness and Regularity Properties for a System of Interacting Bessel Processes via the Muckenhoupt Condition, to appear in Trans. Amer. Math. Soc., 2010.


Andres, S., von Renesse, M.K., Particle Approximation of the Wasserstein Diffusion, Journal of Functional Analysis, Vol. 258, Issue 11, 3879-3905, 2010.


Andres, S., Pathwise Differentiability for SDEs in a convex Polyhedron with oblique Reflection
Ann. Inst. H. Poincaré Probab. Statist., Vol. 45, No. 1, 104-116, 2009.


Aurzada, F., Döring, L., Aging and Intermittency for Symbiotic Branching, to appear in Annals de l'Insitute Henry Poincaré.


Benner, P., Sima, V., Slowik, M., Evaluation of the Linear Matrix Equation Solvers in SLICOT, JNAIAM, 2 and 11-34, 2007.


Birkner, M., Blath, J., Möhle, M., Steinrücken, M., Tams, J., A modified lookdown construction for the Xi-Fleming-Viot process with mutation and populations with recurrent bottlenecks, ALEA Lat. Am. J. Probab. Math. Stat. 6 and 25--61, 2009.


De Masi, Merola, Presutti, Vignaud, Y., Potts models in the continuum I, J. Stat. Phys. 133/2 p.281--345, 2008.


De Masi, Merola, Presutti, Vignaud, Y., Potts models in the continuum II, J. Stat. Phys. 134/2 p.243-306, 2009.


Blath, J., Döring, L., Etheridge, A., On the Moments and the Interface of the Symbiotic Branching Model, to appear in Annals of Probability.


Döring, L., Savov, M., An Application of Renewal Theorems to Exponential Moments of Local Times, Electronic Communications in Probability (15), 263-269, 2010


Drewitz, A., Ramirez, A.F., Ballisticity conditions for random walk
in random environment, to appear in Probability Theory and Related Fields, 2010.


Drewitz, A., Ramirez., A.F., Asymptotic directions in random walks
in random environment, to appear in Braz. J. Probab, 2009.


Drewitz, A., Lyapunov exponents for the one-dimensional parabolic Anderson
model with drift, Electron. J. Probab., 13:2283-2336, 2008.


Föllmer, H., Knispel, T., Potentials of a Markov process are expected suprema, ESAIM - Probability and Statistics 11: 89-101, 2007.


H. Föllmer, H., Knispel, T., A representation of excessive functions as expected suprema, Probability and Mathematical Statistics 26(2): 379-394, 2006.


Hein, C., Imkeller, P.,  Pavlyukevich, I., Limit Theorems vor p-Variations of Solutions of SDEs Driven by Additive Stable Lévy Noise and Model Selection for Paleo-Climatic Data, Proceedings Duan, J. (ed.) et al., Recent development in stochastic dynamics and stochastic analysis. World Scientifc., 15 pages, 2009.


Kurt, N., Maximum and entropic repulsion for a Gaussian membrane model in the critical dimension.
Annals of Probability Vol. 37, No. 2, 687-725, 2009.


Pénisson, S., Continuous-time multitype branching processes conditioned on very late extinction.  To appear in European Series in Applied and Industrial Mathematics, Probability and Statistics 2010. DOI: 10.1051/ps/2010011.


Petrou E., Malliavin Calculus in Lévy spaces and Applications to Finance,  Electronic Journal of Probability Vol. 13 852-879, 2008.


Pornsawad, P., Böckmann, Ritter, C., Rafler, M., The ill-posed retrieval of aerosol extinction coefficient profiles by regularization, Applied Optics 47 Mo.10 and 1649--1661, 2008.


Rafler, M., Böckmann, C., Reconstruction method for inverse Sturm-Liouville problems with discontinuous potentials, Inverse Problems 23 and 933--946, 2007.


Weiß, A. Escaping the Brownian Stalkers, Electron. J. Probab. no. 7, 139--160, 2009.



Ib. Conference proceedings


Imkeller, P., dos Reis and, G., Zhang., J., Results on numerics for FBSDEs with drivers of quadratic growth, to appear in Contemporary Quantitative Finance (Essays in Honour of Eckhard Platen), Editors: C. Chiarella and A. Novikov, Springer, 2010.



II. Submissions


IIa. Scientific journals


Andres, S., Pathwise Differentiability for SDEs in a Smooth Domain with Reflection, submitted.


Bertini, L., Di Gesù, G., Small noise asymptotic of the Gallavotti-Cohen functional for diffusion processes. arXiv:1004.2371


Biskamp, M., Asymptotic Support Theorem for Planar Isotropic Brownian Flows, 2010, submitted. arXiv:1007.1112v1.


Borecki, M. and Caravenna, F., Localization for (1+1)-dimensional pinning models with $(\nabla + \Delta)$-interaction. arXiv:1006.0875.


Delbaen, F., Drapeau S. and Kupper M., A Von Neumann and Morgenstern Representation Result Without Weak Continuity Assumption,  preprint 2010,


Diehl, J. and Friz, P., Backward stochastic differential equations with rough drivers, arXiv:1008.0290, submitted 2010.


dos Reis, G.,  Reveillac, A. , Zhang, J. FBSDE with time delayed generators: Lp-solutions, differentiability, representation formulas and path regularity. arXiv:1008.1149, submitted 2010.


Drewitz, A. and Ramírez, A. F.. Quenched Exit Estimates and Ballisticity Conditions for Higher-Dimensional Random Walk in Random Environment. arXiv:1005.0376, submitted 2010.


Drapeau, S., Kupper, M. and Reda, R., A Note on Robust Representations of Law-Invariant Quasiconvex Functions. Preprint 2010.


Drapeau, S. and Kupper M., Risk Preferences and their Robust Representations, preprint 2010.


Imkeller, P., Réveillac, A., Richter, A., Differentiability of quadratic BSDE generated by continuous martingales and hedging in incomplete markets, arXiv:0907.0941, submitted.


Jacob, C. and nisson, S., BSE epidemic in Great-Britain: prediction of the disease spread and study of the very late extinction case. Submitted.


Jacob, C., nisson, S., A general multitype branching process with age and population dependence. Submitted.


Krol, K., Küchler, U., Minimal Entropy Martingale Measure for Lévy Processes, submitted.
Preprint 09-09, Humboldt Unversität zu Berlin, Institut für Mathematik.


Krol, K., Asymptotic Properties of Fractional Delay Differential Equations, submitted.
Preprint 08-18, Humboldt Unversität zu Berlin, Institut für Mathematik.


Kurt, N. Laplacian interface models with strictly convex potential, submitted 2010.


Mörters, P., Ortgiese, M., Sidorova, N., Ageing in the parabolic Anderson model, arXiv:0910.5613v1, submitted.


Pénisson, S., Estimation of the infection parameter of an epidemic modeled by a multitype branching process. Submitted.


Rafler, M., The Polya sum process: Cox representation via partial integration. Submitted.